# SDR SWAA2021011140001

- Difficulty date: January 6, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737
- Aircraft serial: 36725
- Aircraft time: 36,671 hours, 19,328 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK INSPAR RIB LOCATED STAB STA 120.30 AND 18 INCH FROM REAR SPAR AT RT HORIZONTAL STABILIZER / PERFORMED PERMANENT REPAIR INPAR RIB STA STA 120.30 AND 18 INCH FROM REAR SPAR IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 MATERIAL USED KIT T-SECTION PN 55100003-01 BATCH 2020002209
